# SDR 2001UALA01675

- Difficulty date: August 13, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MID CABIN STA 685 STR 10L STRINGER TO FRAME CLIP CRACKED AT STRINGER LWR AFT RIVET HOLE.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER CLIP.
